MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Temperature Sensing Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Temperature Sensing Foley Catheter
Catalog Number 129414M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury

Brand Name
Bardex® I.C. Temperature Sensing Foley Catheter
Common Device Name
Temperature Sensing Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
+1(770)784-6100
MDR Report Key50848288
Report Number1018233-2026-06028
Device Sequence Number10025824
Product Code MJC
UDI-Device Identifier00801741046322
UDI-Public(01)00801741046322(17)270728(10)MYKZ1070
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
MJC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129414M
Device Lot NumberMYKZ1070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown